Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A universal property of reflexive hereditarily indecomposable Banach spaces
HTML articles powered by AMS MathViewer

by Spiros A. Argyros PDF
Proc. Amer. Math. Soc. 129 (2001), 3231-3239 Request permission

Abstract:

It is shown that every separable Banach space $X$ universal for the class of reflexive Hereditarily Indecomposable space contains $C[0,1]$ isomorphically and hence it is universal for all separable spaces. This result shows the large variety of reflexive H.I. spaces.
References
Similar Articles
Additional Information
  • Spiros A. Argyros
  • Affiliation: Department of Mathematics, Athens University, Athens, Greece
  • Address at time of publication: Department of Mathematics, National Technical University of Athens, Athens 15780, Greece
  • MR Author ID: 26995
  • Email: sargyros@math.uoa.gr, sargyros@math.ntua.gr
  • Received by editor(s): March 5, 2000
  • Published electronically: April 16, 2001
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3231-3239
  • MSC (2000): Primary 46B03, 46B70, 46B10; Secondary 03E10, 03E15
  • DOI: https://doi.org/10.1090/S0002-9939-01-05980-9
  • MathSciNet review: 1844998